Roe’s Solver with Different Turbulence Models for Three-Dimensional High-Speed Inlets

in Domestic Journal (Other), 國內期刊(其他)
標題Roe’s Solver with Different Turbulence Models for Three-Dimensional High-Speed Inlets
出版類型國內期刊(其他)
出版年度1995
AuthorsTai, 戴昌賢
期刊AIAA Journal of Spacecraft and Rockets
出版日期1995 / 1
其他編號0000
中文摘要

7. Tai, C.H. Sheu, J.H. Tzeng, S.C. "Roe’s Solver with Different Turbulence Models for Three-Dimensional High-Speed Inlets". AIAA Journal of Spacecraft and Rockets, Vol.32, No.1, PP.43-47, 1995/01-02. NSC-82-0401-D-014-003. (SCI)

校址:912 屏東縣內埔鄉學府路1號 總機:886-8-7703202 傳真:886-8-7740165 系統開發統維護單位:國立屏東科技大學 電算中心 版權所有